# SDR SIMA20170822003

- Difficulty date: August 22, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,162 hours, 28,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL CORRODED. REPAIRED SERVICE DOOR CENTER SILL IAW SRM 53-21-02 ITEM 2 FIG 201.
